... causing ED in men
High Blood Pressure - Bystolic is giving me ED problems.Does anyone have any info on this drug?
- 21 Feb 2012 by cynyce
- 2 March 2012
Yes, Bystolic (nebivolol) can cause erectile dysfunction.
The following adverse events have been identified from spontaneous reports of Bystolic received worldwide and have not been listed elsewhere. These adverse events have been chosen for inclusion due to a combination of seriousness, frequency of reporting or potential causal connection to Bystolic. Events common in the population have generally been omitted. Because these events were reported voluntarily from a population of uncertain size, it is not possible to estimate their frequency or establish a causal relationship to Bystolic exposure: abnormal hepatic function (including increased AST, ALT and bilirubin), acute pulmonary edema, acute renal failure, atrioventricular block (both second and third degree), bronchospasm, erectile dysfunction, hypersensitivity (including urticaria, allergic vasculitis and rare reports of angioedema), myocardial infarction, pruritus, psoriasis, Raynaud's phenomenon, peripheral ischemia/claudication, somnolence, syncope, thrombocytopenia, various rashes and skin disorders, vertigo, and vomiting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2012 • 1 answer
Updated 28 Apr 2018 • 3 answers
Updated 27 Mar 2014 • 1 answer
Updated 8 Jan 2015 • 3 answers
Updated 30 Nov 2018 • 2 answers